# SDR 090107

- Difficulty date: September 4, 2007
- Submitted: September 4, 2007
- Operation: General aviation
- Aircraft: N545PA
- Make and model: Lear 36A
- Aircraft serial: 028
- Aircraft time: 15,417 hours, 8,160 cycles
- Engine: Garrtt TFE73122B
- Engine time: 11,017 hours, 5,947 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: TFE7312B
- Part serial: 74118
- Condition: Unknown
- Part time: 11,017 hours, 5,947 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: Y, J
- Precautionary procedure: A

## Discrepancy

DURING CLIMB OUT SHORTLY AFTER TAKEOFF LT ENGINE QUIT.  CREW DECLARED AN EMERGENCY WITH DEPARTURE CONTROL, THEY VECTOR AIRPLANE TO PROPER MSA ALTITUDE AND RETURN FOR LANDING. CREW ELECTED, IN FLIGHT ENGINE START CHECK LIST, THE LT ENGINE STARTED, AND WAS OPERATING NORMAL. AT THIS POINT CREW NOTIFIED ATC THAT LT ENGINE WAS BACK UNDER NORMAL OPERATING CONDITIONS. AIRPLANE LANDED UNEVENTFULLY.
